MAUDE Adverse Event Report: PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS CONSOLE R560BCS1 REFURB CONTROLLER; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number R560BCS1
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preventive maintenance by a service technician this bio-console base had an intermittent energy failure alarm.This was detected during service so there was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Device evaluation summary: during preventive maintenance by service technician.The service technician observed an intermittent energy failure alarm.The issue was resolved by replacing the power supply 28v.Preventive maintenance was completed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONSOLE R560BCS1 REFURB CONTROLLER
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19094589
Report Number2184009-2024-00178
Device Sequence Number15289801
Product Code DTZ
UDI-Device Identifier00613994450319
UDI-Public00613994450319
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR560BCS1
Device Catalogue NumberR560BCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown